MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. PHASIX MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. PHASIX MESH; SURGICAL MESH
Catalog Number 1191025
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Wound Dehiscence (1154); Hematoma (1884)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the information provided no conclusion can be made.The information provided is limited.Multiple attempts have been made requesting additional information.Hematoma formation and wound dehiscence are known inherent risks of surgery and are identified in the adverse reaction section of the instructions-for-use as possible complications.A review of the manufacturing records was performed and found that the lot was manufactured to specification should additional information be provided, a supplemental emdr will be submitted.Remains implanted.
 
Event or Problem Description
It was reported that on (b)(6) 2019 the patient was implanted with a bard/davol phasix mesh.Postoperatively the patient developed a hematoma and wound dehiscence.The surgeon requested a surgeon to surgeon consult, which was granted and negative pressure wound therapy (npwt) was recommended to treat the patient.

Brand Name
PHASIX MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC.
100 crossings blvd.
warwick RI 02886
MDR Report Key8564891
Report Number1213643-2019-03503
Device Sequence Number2232574
Product Code OOD
UDI-Device Identifier00801741107580
UDI-Public(01)00801741107580
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K161424
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/28/2019
Device Catalogue Number1191025
Device Lot NumberHUBS0193
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2019
Initial Report FDA Received Date04/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;